# SDR 95FDEA01197

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CHORD OF THE BS 480, FLOOR BEAM IS CORRODED OUT OF LIMITS AT RBL 12, WL 208.5.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-10-08, FIG 3.
